MathSciNet Relay Station
MathSciNet bibliographic data
MR2846261 (2012i:49037) 49L25 (35J96 35R03)
Bardi, Martino; Dragoni, Federica Convexity and semiconvexity along vector fields. Calc. Var. Partial Differential Equations 42 (2011), no. 3-4, 405–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement